# SDR SWAA2025100922212

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 38,323 hours, 18,540 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE HANGING LOOSE AND INTERFERES WITH REMOVING GIRT BAR.   GROUND OPS FWD ENTRY DOOR SLIDE GIRT BAR PER AMM 52-11-00.
